# SDR FDEA201703210963

- Difficulty date: March 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 54,809 hours, 24,779 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE-OFF, APPROXIMATELY  20KTS, HAD TAKE-OFF CONFIGURATION EICAS WARNING FOR PARKING BRAKE.  PARKING BRAKE WAS NOT SET AND HAD BEEN RELEASED SINCE ENGINE START.   SWITCH REPLACED IAW MM 32-44-08-2. TAKE OFF CONFIGURATION WARNING SIGNAL TEST CARRIED OUT IAW MM 31-51-00-5.
